UNIGE document Scientific Article
previous document  unige:12232  next document
add to browser collection
Title

Spherical designs and finite group representations (some results of E. Bannai)

Authors
Published in European Journal of Combinatorics. 2004, vol. 25, no. 2, p. 213 - 227
Abstract We reprove several results of Bannai concerning spherical t-designs and finite subgroups of orthogonal groups. These include criteria in terms of harmonic representations of subgroups of O(n) for the corresponding orbits to be t-designs (t = 0, 1, 2, 3,...) in Sn−1. We also discuss a conjecture of Bannai, dating from 1984, according to which t is bounded independently of the dimension n (for n ≥ 3) for such designs.
Keywords Spherical designsGroup representationsHomogeneous finite subgroups of orthogonal groups
Stable URL https://archive-ouverte.unige.ch/unige:12232
Full text
Identifiers
Structures

186 hits

0 download

Update

Deposited on : 2010-10-22

Export document
Format :
Citation style :